# SDR SWAA2024052287343

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 52,051 hours, 31,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP HANGAR REQUEST RECORD #3137<[01] REF WDM 33-51-14 FOUND WIRE W3142-0411-18 WITH OPEN BEHIND LAV.;[02] REMOVED AND REPLACED LH AFT BATTERY CHARGER ASSEMBLY PER AMM 33-51-06; NO FIX.;[03] OK TO CONTINUE PER MEL 33-14-01; SP#1. AUTHORIZATION # 194016.;[04] K TO CONTINUE PER MEL 33-14-01; SP#1. AUTHORIZATION # 194018;[05] CLEANED CONNECTOR IAW SWPM 20-10-04 . OPS CHECK GOOD. THIS CLEARS MEL 33-14-01.
